Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Mini-pill and irregular spotting, common or no?

I have been on the mini-pill for 9 1/2 months and breastfeeding my daughter. Just a couple weeks ago I started lightly spotting and it lasted 2 1/2 weeks (I had been a little crampy for about a month prior). The spotting finally stopped for about a week and then came back for 1 day and is now gone again. My doctor said the mini-pill could cause my periods to be light but said nothing about irregularity. Have any of you had any experiences like this? Just want to get a general consensus before I purchase a pregnancy test.

Answer Question
 
BabyDsmommy

Asked by BabyDsmommy at 4:02 PM on May. 27, 2009 in Health

Level 1 (0 Credits)
Answers (0)
  • No answers yet
Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN